Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dei

Benzoyl Peroxide causing skin to become darker.

Recommended Posts

I have been using the Quionoderm brand of BP for 1 month and my skin is becoming very dark. I have mixed race (brown) skin, and the difference is can be noticed by first looking at the color of my skin underneath my eyebrows and then looking at the color of my skin around my cheeks. The situation won't be anything to do with the weather as it's not sunny here.

Have any of you experienced darkening of the skin?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×